# SDR QMLA2021040920019

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 8,290 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: ES611421
- Condition: Failed
- Location: Evap Blower
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT AND CREW DETECTED FAINT BURNING PLASTIC SMELL IN CABIN EN ROUTE TO HOSPITAL FOR PATIENT TRANSFER. PILOT PERFORMED AN UNSCHEDULED LANDING AND CONTACTED MAINTENANCE. IT WAS DETERMINED BY THE MECHANIC ON SITE THAT THE AIR COMM AIR CONDITIONER AFT EVAPORATOR BLOWER MOTOR HAD LOCKED UP CAUSING THE BURNT SMELL, THIS ODOR WAS CIRCULATED THROUGH THE CABIN VIA THE STILL FUNCTIONING FORWARD BLOWER. MOTOR HAS BEEN REPLACED AND ISSUE IS RESOLVED.
